Bulletin of the American Mathematical Society

Boundary value problems for delay-differential equations

L. J. Grimm and Klaus Schmitt

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 997-1000.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529950

Mathematical Reviews number (MathSciNet)
MR0228785

Zentralblatt MATH identifier
0167.38504

Citation

Grimm, L. J.; Schmitt, Klaus. Boundary value problems for delay-differential equations. Bull. Amer. Math. Soc. 74 (1968), no. 5, 997--1000. https://projecteuclid.org/euclid.bams/1183529950


Export citation

References

  • 1. L. E. El'sgol'ts, Introduction to the theory of differential equations with deviating arguments, Holden Day, San Francisco, 1966.
  • 2. A. D. Myshkis and L. E. El'sgol'ts, Some results and problems in the theory of differential equations, Uspehi Mat. Nauk 22 (1967) no. 2, 21-57 = Russian Math. Surveys 22 (1967) no. 2, 1967.
  • 3. A. M. Zverkin, G. A. Kemenskii, S. B. Norkin and L. E. El'sgol'ts, Differential equations with a perturbed argument, Uspehi Mat. Nauk 17 (1962) no. 2, 77-164 = Russian Math. Surveys 17 (1962) no. 2, 61-146.